Bulletin of the Belgian Mathematical Society - Simon Stevin

Endomorphism Rings of $H$-comodule Algebras

F. Van Oystaeyen and Y.H. Zhang

Full-text: Open access

Abstract

In this note we provide a general method to study the endomorphism rings of H-comodule algebras over subalgebras. With this method we may derive the endomorphism rings of crossed products and some duality theorems for graded rings.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 3, Number 1 (1996), 125-131.

Dates
First available in Project Euclid: 20 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1287581982

Digital Object Identifier
doi:10.36045/bbms/1287581982

Mathematical Reviews number (MathSciNet)
MR1378502

Zentralblatt MATH identifier
0863.16022

Subjects
Primary: 16W30
Secondary: 16S50: Endomorphism rings; matrix rings [See also 15-XX]

Citation

Van Oystaeyen, F.; Zhang, Y.H. Endomorphism Rings of $H$-comodule Algebras. Bull. Belg. Math. Soc. Simon Stevin 3 (1996), no. 1, 125--131. doi:10.36045/bbms/1287581982. https://projecteuclid.org/euclid.bbms/1287581982


Export citation